# SDR FAA010208002

- Difficulty date: November 2, 2007
- Submitted: January 2, 2008
- Operation: General aviation
- Aircraft: N1262K
- Make and model: Cessna 425
- Aircraft serial: 4250234
- Engine: Pwa PT6A60A
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: MS28775218
- Condition: Disintegrated
- Location: Nlg Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AN EMERGENCY LANDING MADE, DID NOT GET A GREEN DOWN AND LOCK INDICATION FOR MLG.  MADE SAFE LANDING.  FOUND RT MLG NOT DOWN AND FULLY LOCKED.  DISCOVERED BLOW DOWN BOTTLE FULLY DISCHARGED,  DISCOVERED HYDRAULIC RESERVOIR EMPTY.  JACKED ACFT & ATTEMPTED TO MANUAL EXTEND RT MLG BY HAND.  DISCOVERED THAT RT MLG WAS HYDRO-LOCKED.  BLED OFF HYDRAULIC PRESSURE FROM ACTUATOR, ABLE TO ENGAGE DOWNLOCK.  , JACKED ACFT AND TRIED TO CYCLE GEAR SYSTEM.  GEAR WOULD NOT CYCLE UP OR DOWN.  TROUBLESHOT AND DISCOVERED NLG ACTUATOR, PISTON O-RINGS HAD COME APART AND WENT THRU THE ENTIRE MLG AND PLUGGED SYSTEM.  PRIOR TO FLIGHT, FWD SEALS ON ACTUATOR HAD BEEN REPLACED DUE TO EVIDENCE OF HYD LEAK.  AFTER SEALS HAD BEEN REPLACED, PERFORMED A PHASE 8 HYDRAULIC PRESSURE CHECK.  NO LEAKS OR MALFUNCTION DETECTED.  AFTER FINDING THE DISINTEGRATED PISTON O-RINGS IN THE NLG ACTUATOR, FLUSHED SYSTEM AND OVERHAULED NLG ACTUATOR.  REINSTALLED ACTUATOR & PERFORMED FUNCTIONAL TEST RE-RIGGING INSPECTION ON MLG SYSTEM, WHILE PERIODICALLY CHECKING SYSTEM FILTERS FOR ANY OTHER FOREIGN OBJECTS.  SUCCESSFULLY TESTED SYSTEM THRU A TOTAL OF 65 FAULT CYCLES.  TEST FLEW AC AND SYSTEM WORKED CORRECTLY.   (K)
